Feb 28, 2013 - 11:38 pm
It's been a while since I posted...my husband is over half way done with his 2 years maintenance treatments of Retuxan infusions. I have a few questions... Does any one who is getting Retuxan have any side effects such as nerves stomach and cloudy head feeling... just feeling really crappy and irritable. Also does anyone have shoulder pains? His last infusion was a month ago and next treatment is due at the end of March. We know that these are common side effects but they usually only last about a week after treatment, this time symptoms are lasting longer. He is due for three more treatments after the March infusion and doesn't know how much more he can take. Trying to be very positive for him and keep him focused. Try keeping is mind busy so that he isn't thinking about how bad he's feeling. I hope that I can hear from any one out there who may be dealing with the same or anyone whos in remission who can give him some positive comments ....some times hearing from those who have gone through the same or are having the same side effects helps him feel that he is not along.
Hope that everyone is doing well. Looking forward to hearing back.